# SDR N6WA2015020301

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 25,886 hours, 17,494 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

HIGH N1 VIBRATION ON NR 2 ENG, N1 DROPPED TO 50 % & RETURNED TO NORMAL ABOUT 5 SECONDS LATER.  PERFORMED GVI OF NR 2 ENG INLET, EXHAUST & FAN BLADES.  INSPECTED FOR PRESENCE OF CHIP DETECTOR CONTINUITY, NO DIC FOUND.  PERFORMED GND POWER RUN WITH CREW.  NO DEFECTS NOTED IAW AMM 72-21-02 & 71-00-00.
